Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from two consumers, the mother and father of a 4 month old male infant, who on 02-MAR-2007 was vaccinated with a single dose Gardasil by mistake. Concomitant therapy included Dtap (unspecified), IPV (unspecified), OPV (unspecified) and Prevnar. The mother and father of the child reported that their son should have received the "HIB" vaccine (not specified) "but instead (was) given (Gardasil)." On 20-MAR-2007, the mother of the infant reported that the child had been experiencing "diarrhea for over a week," and reported that Pedialyte had been ordered. She added that on 16-MAR-2007, the HIB vaccine was administered. The mother stated that her child did "not appear dehydrated," and continued to have "wet diapers." The patient''s twin brother also experienced the events as described above after vaccination with Gardasil (WAES # 0703USA01783). Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166